# SDR ASAA1057712

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 14,728 hours, 4,299 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL LEFT PACK ILLUMINATED.  C/W BITE TEST AND RESET NR 2 TEMP CONTROLLER REF AMM 21 62 00, GROUND FUNCTIONAL CHECK OK.
